[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IP] Re: weight problems



I am debating this with myself. I thought I could do the weight reduction by
lowering the insulin I use. But that just is not happening. Maxine did you
have any noticeable side effects?

John S Wilkinson, 
Rome, New York
 
 


-----Original Message-----
From: email @ redacted
[mailto:email @ redacted] On Behalf Of
email @ redacted
Sent: Thursday, June 15, 2006 10:59 AM
To: email @ redacted
Subject: [IP] Re: weight problems


I suggest anyone struggling with their weight speak with their doctor about 
Symlin.  Yes, it is an injection, but so what!  I have been on it for about
a 
 month. My blood sugars are fabulous on it and I've lost about 5 pounds with
no effort whatsoever.  And, that is no small task as I was not overweight to

 begin with! You use less insulin on Symlin and that, alone, causes weight
loss. But, Symlin itself also regulates weight somehow.  I'm very happy with
it.  
It's something to consider.

Maxine
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org